# SDR GTIA040386

- Difficulty date: March 24, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN C/B LEFT SIDE OUTBOARD METALLIC PANEL BARE METAL AT HAT CHANNEL DISBONDED AT RUB STRIPS ONE MISSING RUB STRIP STATION 617-693.  FABRICATED NEW FLOOR PANEL.  (M)
